\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

The diffusion phenomenon for damped wave equations with space-time dependent coefficients

Abstract Full Text(HTML) Related Papers Cited by
  • We introduce a method to study the long-time behavior of solutions to damped wave equations, where the coefficients of the equations are space-time dependent. We show that solutions exhibit the diffusion phenomenon, connecting their asymptotic behaviors with the asymptotic behaviors of solutions to corresponding parabolic equations. Sharp decay estimates for solutions to damped wave equations are given, and decay estimates for derivatives of solutions are also discussed.

    Mathematics Subject Classification: Primary: 35L15; Secondary: 35B40.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   R. Chill  and  A. Haraux , An optimal estimate for the difference of solutions of two abstract evolution equations, J. Differential Equations, 193 (2003) , 385-395.  doi: 10.1016/S0022-0396(03)00057-3.
      A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Inc., Englewood Cliffs, N. J. 1964.
      M. Ikawa , Mixed problems for hyperbolic equations of second order, J. Math. Soc. Japan, 20 (1968) , 580-608.  doi: 10.2969/jmsj/02040580.
      M. Ikawa, Hyperbolic Partial Differential Equations and Wave Phenomena, American Mathematical Society, Providence, R. I., 2000.
      R. Ikehata , Diffusion phenomenon for linear dissipative wave equations in an exterior domain, J. Differential Equations, 186 (2002) , 633-651.  doi: 10.1016/S0022-0396(02)00008-6.
      R. Ikehata , Energy decay of solutions for the semilinear dissipative wave equations in an exterior domain, Funkcial. Ekvac., 44 (2001) , 487-499. 
      R. Ikehata , Fast decay of solutions for linear wave equations with dissipation localized near infinity in an exterior domain, J. Differential Equations, 188 (2003) , 390-405.  doi: 10.1016/S0022-0396(02)00101-8.
      R. Ikehata, Some remarks on the wave equation with potential type damping coefficients, Int. J. Pure Appl. Math., 21 (2005), 19-24. Available from: https://ijpam.eu/contents/2005-21-1/3/3.pdf.
      R. Ikehata  and  K. Nishihara , Diffusion phenomenon for second order linear evolution equations, Studia Math., 158 (2003) , 153-161.  doi: 10.4064/sm158-2-4.
      R. Ikehata , G. Todorova  and  B. Yordanov , Wave equations with strong damping in Hilbert spaces, J. Differential Equations, 254 (2013) , 3352-3368.  doi: 10.1016/j.jde.2013.01.023.
      M. Khader , Nonlinear dissipative wave equations with space-time dependent potential, Nonlinear Anal., 74 (2011) , 3945-3963.  doi: 10.1016/j.na.2011.02.044.
      J. Lin , K. Nishihara  and  J. Zhai , L2-estimates of solutions for damped wave equations with space-time dependent damping term, J. Differential Equations, 248 (2010) , 403-422.  doi: 10.1016/j.jde.2009.09.022.
      J. Lin , K. Nishihara  and  J. Zhai , Decay property of solutions for damped wave equations with space-time dependent damping term, J. Math. Anal. Appl., 374 (2011) , 602-614.  doi: 10.1016/j.jmaa.2010.09.032.
      A. Matsumura , On the asymptotic behavior of solutions of semi-linear wave equations, Publ. Res. Inst. Math. Sci., 12 (1976/77) , 169-189.  doi: 10.2977/prims/1195190962.
      K. Mochizuki  and  M. Nakao , Total energy decay for the wave equation in exterior domains with a dissipation near infinity, J. Math. Anal. Appl., 326 (2007) , 582-588.  doi: 10.1016/j.jmaa.2006.01.086.
      K. Mochizuki  and  H. Nakazawa , Energy decay of solutions to the wave equations with linear dissipation localized near infinity, Publ. Res. Inst. Math. Sci., 37 (2001) , 441-458.  doi: 10.2977/prims/1145477231.
      M. Nakao , Energy decay for the linear and semilinear wave equations in exterior domains with some localized dissipations, Math. Z., 238 (2001) , 781-797.  doi: 10.1007/s002090100275.
      K. Nishihara , Decay properties for the damped wave equation with space dependent potential and absorbed semilinear term, Comm. Partial Differential Equations, 35 (2010) , 1402-1418.  doi: 10.1080/03605302.2010.490285.
      K. Nishihara  and  J. Zhai , Asymptotic behaviors of solutions for time dependent damped wave equations, J. Math. Anal. Appl., 360 (2009) , 412-421.  doi: 10.1016/j.jmaa.2009.06.065.
      H. Nishiyama , Remarks on the asymptotic behavior of the solution to damped wave equations, J. Differential Equations, 261 (2016) , 3893-3940.  doi: 10.1016/j.jde.2016.06.014.
      K. Ono , Decay estimates for dissipative wave equations in exterior domains, J. Math. Anal. Appl., 286 (2003) , 540-562.  doi: 10.1016/S0022-247X(03)00489-X.
      P. Radu , G. Todorova  and  B. Yordanov , Diffusion phenomenon in Hilbert spaces and applications, J. Differential Equations, 250 (2011) , 4200-4218.  doi: 10.1016/j.jde.2011.01.024.
      P. Radu , G. Todorova  and  B. Yordanov , Higher order energy decay rates for damped wave equations with variable coefficients, Discrete Contin. Dyn. Syst. Ser. S, 2 (2009) , 609-629.  doi: 10.3934/dcdss.2009.2.609.
      P. Radu , G. Todorova  and  B. Yordanov , The generalized diffusion phenomenon and applications, SIAM J. Math. Anal., 48 (2016) , 174-203.  doi: 10.1137/15M101525X.
      M. Reissig and J. Wirth, LpLq decay estimates for wave equations with monotone time dependent dissipation, in Mathematical Models of Phenomena and Evolution Equations (ed. N. Yamada), RIMS Kokyuroku Nr. 1475, 91-106, Kyoto University, 2006. Available from: arXiv: math/0508549.
      M. Sobajima  and  Y. Wakasugi , Diffusion phenomena for the wave equation with space-dependent damping in an exterior domain, J. Differential Equations, 261 (2016) , 5690-5718.  doi: 10.1016/j.jde.2016.08.006.
      G. Todorova  and  B. Yordanov , Critical exponent for a nonlinear wave equation with damping, J. Differential Equations, 174 (2001) , 464-489.  doi: 10.1006/jdeq.2000.3933.
      G. Todorova  and  B. Yordanov , Weighted L2-estimates for dissipative wave equations with variable coefficients, J. Differential Equations, 246 (2009) , 4497-4518.  doi: 10.1016/j.jde.2009.03.020.
      J. Wirth , Wave equations with time-dependent dissipation. Ⅰ. Non-effective dissipation, J. Differential Equations, 222 (2006) , 487-514.  doi: 10.1016/j.jde.2005.07.019.
      J. Wirth , Wave equations with time-dependent dissipation. Ⅱ. Effective dissipation, J. Differential Equations, 232 (2007) , 74-103.  doi: 10.1016/j.jde.2006.06.004.
      T. Yamazaki, Diffusion phenomenon for abstract wave equations with decaying dissipation, Asymptotic analysis and singularities-hyperbolic and dispersive PDEs and fluid mechanics, Adv. Stud. Pure Math., 47-1, Math. Soc. Japan, Tokyo, 2007,363-381.
  • 加载中
SHARE

Article Metrics

HTML views(273) PDF downloads(318) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return